U.S. doctors online nowAsk doctors free
Canada
A 25-year-old female asked:

burning sensation in stomach after eating certain foods for few years. doctor said if it was a stomach ulcer i would have blood in stool by now.true?

2 doctor answers4 doctors weighed in
Dr. Robert Killian
General Practice 28 years experience
Not True: Most ulcers are caused by an infection with h. Pylori. Any physician who hears your history and does not test you for h. Pylori needs to be fired.
Dr. Sewa Legha
Medical Oncology 50 years experience
Hard to see blood in: Blood is often difficult to see when it is in small amounts /mixed with stools. The commonest cause of symptoms like you have is acid reflux(one/ of 5 people have it). Usually it causes lots of burps and regurgitation of acid/food in the throat/ mouth. A short trial of an antacid like Pepcid (famotidine) at bed time daily might help clarify the cause. There are stronger antacids you can use, if Pepcid (famotidine) helps.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 19-year-old member asked:

I have a sore throat and ulcers in my mouth . Its very painful what can I do?

2 doctor answers6 doctors weighed in
Dr. Thomas Byrnes
Family Medicine 29 years experience
Herpangina?: A specific virus causes herpangina, a very painful sore throat with blisters on the soft palate. Viscous Lidocaine can be prescribed. If it is a strep throat, antibiotics are indicated.
Dr. Ed Friedlander
Pathology 44 years experience
Sounds like herpangina. I had it a couple of years ago myself; it runs its course but is miserable, your mouth is likely to burn, and Dr. Byrnes' suggestion of viscous lidocaine is still the best.
May 27, 2012
A 26-year-old female asked:

I have been taking Advil (ibuprofen) for almost 8 years now to relieve dysmenorrhea.I always take it with meals and need to take it for 2days each month.Is there a risk of having peptic ulcer?

2 doctor answers3 doctors weighed in
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
It depends: The dosage and the number of pills taken daily determines how likely that the stomach lining will tolerate the medicalion. Please read the dosage recommedation on the bottle and abide by that.
Massillon, OH
A 26-year-old female asked:

Stomach pain on left side of navel. Sometimes accompanied by burning sensation. Lack of apetite, no vomiting or fever. No gallbladder. What is it?

2 doctor answers8 doctors weighed in
Dr. Jeffrey Pollard
ENT and Head and Neck Surgery 21 years experience
Location of Symptoms: The location of the symptoms is in the region of the stomach and pancreas. Would be good to try and figure out when/why symptoms are arising and see if there is a consistent trigger for them (eg. Does it get worse/better when you eat?). In general a loss of appetite and consistent pain warrant an evaluation with doctor.
A 48-year-old member asked:

Is it a problem to take colace (docusate sodium) (stool softener) while taking the birth control pill; ortho tri-cyclen-lo?

1 doctor answer3 doctors weighed in
Dr. Hilla Sadri
Gynecology 52 years experience
No: Any stool softeners can be taken with pills.
A 45-year-old member asked:

Is it normal to feel mild stomach pain and back pain when you have UTI and have been on antibiotics?

1 doctor answer1 doctor weighed in
Dr. Vanita Patel
Obstetrics and Gynecology 22 years experience
Yes: But if you have severe back pain, persistent fevers , nausea and vomiting see your doc it could be kidney infection.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Nov 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.